# SDR FDKA200803118

- Difficulty date: March 19, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 16,072 hours, 13,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 5984 JFK-BDL (0611 PHX LCL).  TWO FLOOR EMERGENCY LIGHT STRIPS OUT.  MX RESET EMERGENCY LIGHTING SYSTEM.  OPS GOOD.
